Electron. J. Diff. Eqns., Vol. 2004(2004), No. 89, pp. 1-14.

Multiple sign-changing solutions for some m-point boundary-value problems

Xian Xu

In this paper, we show existence results for multiple sign-changing solutions for m-point boundary-value problems. We use fixed point index and Leray-Schauder degree methods.

Submitted April 26, 2004. Published July 5, 2004.
Math Subject Classifications: 34B15, 34B25.
Key Words: m-point boundary-value problem; sign-changing solution; fixed point index.

Show me the PDF file (234K), TEX file, and other files for this article.

Xian Xu
Department of Mathematics
Xuzhou Normal University
Xuzhou, Jiangsu, 221116, China
email: xuxian68@163.com

Return to the EJDE web page